Boundedness of a Class of Oscillatory Singular Integral Operators and Their Commutators with Rough Kernel on Weighted Central Morrey Spaces
Yongliang Zhou,
Dunyan Yan and
Mingquan Wei
Additional contact information
Yongliang Zhou: School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, China
Dunyan Yan: School of Mathematical Sciences, University of Chinese Academy of Sciences, Beijing 100049, China
Mingquan Wei: School of Mathematics and Statistics, Xinyang Normal University, Xinyang 464000, China
Mathematics, 2020, vol. 8, issue 9, 1-16
Abstract:
In this paper, we establish the boundedness of a class of oscillatory singular integral operators with rough kernel on central Morrey spaces. Moreover, the boundedness for each of their commutators on weighted central Morrey spaces was also obtained. We generalized some existing results.
Keywords: oscillatory singular integral; commutator; weighted; central Morrey space (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2020
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
https://www.mdpi.com/2227-7390/8/9/1455/pdf (application/pdf)
https://www.mdpi.com/2227-7390/8/9/1455/ (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:8:y:2020:i:9:p:1455-:d:406297
Access Statistics for this article
Mathematics is currently edited by Ms. Emma He
More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().